# SDR MALA965220

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Antiice Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3485 - IN CRUISE FLIGHT, THE RT AIR VALVE LIGHT ILLUMINATED WHEN THE RIGHT ENGINE HEAT WAS SELECTED TO 'ON'.  MAINTENANCE REPLACED THE ANTI-ICE VALVE, PN 6058T80P03 AND THE BLEED VALVE, PN 5056T88P01.  ALL CHECKS SATISFACTORY.  REFERENCE:  OPERATOR CONTROL NR 97ZZZX262.  (X)
